# SDR CALA2025061605559

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N78506
- Make and model: Boeing 737824
- Aircraft serial: 32832
- Aircraft time: 57,330 hours, 21,388 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SMOKE DETECTOR IS MAKING NOISE UPON ARRIVAL NO DETECTOR GOING OFF DEBRIEFED FLIGHT CREW AND NO SMOKE OR SMELL NOTED.
